# SDR USAA010597

- Difficulty date: May 31, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 1701
- Part time: 51,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 2 INCHES BY 12 INCH AREA, BS 1701, BETWEEN STRINGERS 27L AND 28L.  DAMAGE REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER PER EA 67935.  (M)
